| Model Number |
MM-410450 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture, baker grade: unknown is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade: unknown.
Event or Problem Description
Healthcare professional reported capsular contracture baker grade unknown.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, b.6, b.7, d.7, h.6.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Patient representative reported ¿removal of recalled implant, medical costs for implantation and removal of recalled product, medical costs of future medical monitoring,¿ ¿mental anguish¿ and "pain".Patient representative additionally reported ¿suffering,¿ ¿suffered personal injuries and related damages¿; these events are unrelated to the device.This record is for the right side.